# SDR ASAA2014070308420

- Difficulty date: July 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 54,101 hours, 30,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813104
- Condition: Worn
- Location: Bs 413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 413, LEFT SLIDE OTBD SEAT TRACK IS WORN.  ACFT GROUNDED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02 AND E/A 400-53A-12981.
